To the Editor.—
To my knowledge, there is no reported association of erythema annulare centrifugum and Graves' disease. I have recently seen a patient with both of these disorders and in whom the erythema annulare centrifugum disappeared shortly after treatment of her Graves' disease.
Report of a Case.—
A 31-year-old woman was seen in the dermatology clinic at the Univerity of Virginia Medical Center, Charlottesville, for evaluation of an asymptomatic eruption that had been present for two months. There was no medical history of infection, malignant neoplasms, or drug ingestion. The patient did admit to a three-week history of increased nervousness and sweating, heat intolerance, tremor, and increased appetite without loss or gain of weight.On physical examination, the patient had had a resting pulse rate of 100 beats per minute. Examination of her skin showed slightly raised, erythematous, annular, and arcuate lesions, 2 to 5 cm in diameter, scattered